# SDR DALA1155373259

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 4,810 hours, 2,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT AT ROW 5 INOPERATIVE.  MAINTENANCE INSTALLED NEW SODERLESS SPLICE AND FUNCTIONAL CHECK WAS NORMAL.
